MathSciNet Relay Station
MathSciNet bibliographic data
MR2823053 65K15 (47H04 47H05 47J25 65J15 90C25)
Matsushita, Shin-ya; Xu, Li On convergence of the proximal point algorithm in Banach spaces. Proc. Amer. Math. Soc. 139 (2011), no. 11, 4087–4095.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement